Items where author is "Joulin, G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Joulin, G and Kurdyumov, V. and Liñán Martínez, Amable (1999). Existence conditions and drift velocities of adiabatic flame-balls in weak gravity fields. "Combustion Theory and Modelling", v. 3 ; pp. 281-296. ISSN 1364-7830.

Joulin, G and Liñán Martínez, Amable and Ludford, G. S. S. and Peters, N. and Schmidt-Laine, C. (1985). Flames with chain-branching/chain-breaking kinetics. "Siam Journal on Applied Mathematics", v. 45 (n. 3); pp. 420-434. ISSN 0036-1399.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM